Journal article icon

Journal article

SUBGROUPS OF FINITE INDEX IN NILPOTENT GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01393692

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
INVENTIONES MATHEMATICAE
Volume:
93
Issue:
1
Pages:
185-223
Publication date:
1988-01-01
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
URN:
uuid:0d8b86dd-5428-4ad5-bd49-9370d4305b90
Source identifiers:
24252
Local pid:
pubs:24252

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP